Best approximation in spaces of bounded vector-valued sequences

Authors

  • Ştefan Cobzaş "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

Amir, D. and Deutsch, F., Approximation by certain subspaces in the Banach space of continuous vector valued function, J.Approx. Theory, 27 (1979), pp. 254-270.

Buck, R.C., Approximation properties of vector valued functions, Pacific. J. Math., 53 (1974), pp. 85-94, https://doi.org/10.2140/pjm.1974.53.85

Chiacchio, A.O., Best approximation by elements of vector subspaces of Cb(X,E), Preprint No.312, Univ. Estadual de Campinas-Sao Paulo, Brasil (1985), 8 pp.

-, Chebyshev centers in space of vector-valued continunous functions, Ibid. Preprint No.313 (1985), 12 pp.

Cobzaş, S., Antiproximinal sets in some Banach spaces, Mathematica Balkanica 4 (1974), pp. 79-82.

-, Convex antiproximinal sets in the spaces c₀ and c, Mat. Zametki (Moscow) 17 (1975), pp. 449-457 (in Russian).

Cobzaş, S., Antiproximinal sets in Banach spaces of c₀-type, Revue d'Analyse Numérique et de Théorie de l'Aproximation, 7 (1976), pp. 141-145.

Edelstein, M. and Thompson, A.C., Some results on nearest points and support properties of convex sets in c₀, Pacific. J. Math., 40 (1972), pp. 553-560, https://doi.org/10.2140/pjm.1972.40.553

Garkavi, A.L., On the existence of the best net in a Banach space, Uspekhi Mat. Nauk. 15 (1960), pp. 210-211.

-, On the best net and the best cross-secant of a set in a normed space, Izvestija Akad. Naud SSSR, Ser. Matem. 26 (1964), pp. 87-100.

-, On the relative Chebyshev center of a compact set of continuous functions, Mat. Zametki (Moscow), 4 (1973), pp. 469-478.

Lau, K.S., Approximation by continuous vector valued functions, Studia Math., 68 (1980), pp. 291-298.

Olech, C., Approximation of set-valued functions by continuous functions, Colloq. Math., 19 (1968), pp. 285-293, https://doi.org/10.4064/cm-19-2-285-293

Roversi Marconi, M.S., Best approximation of bounded functions by continuous functions, J. Approx. Theory, 41 (1984), pp. 135-148, https://doi.org/10.1016/0021-9045(84)90107-2

Singer, I., Best approximation in normed linear spaces by elements of linear subspaces, Editura Academiei and Springer-Verlag, Bucharest and Berlin-Heidelberg-New Yord, 1970.

-, The theory of best approximation and functional analysis, CEMS, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pensylvania, USA, 1974, pp. 95, https://doi.org/10.1137/1.9781611970548.ch1

Whitley, R., Projeciton m onto c₀, Amer. Math. Monthly, 73 (1966), pp. 285-286,https://doi.org/10.2307/2315346

Downloads

Published

1994-08-01

How to Cite

Cobzaş, Ştefan. (1994). Best approximation in spaces of bounded vector-valued sequences. Rev. Anal. Numér. Théor. Approx., 23(1), 63–69. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art6

Issue

Section

Articles